Coincidence theorems for finite topological spaces
dc.contributor.author | Chocano , Pedro J. | |
dc.date.accessioned | 2025-07-07T08:17:32Z | |
dc.date.available | 2025-07-07T08:17:32Z | |
dc.date.issued | 2026-05-26 | |
dc.description.abstract | In this work, we adapt the definition of the Vietoris map to the setting of finite topological spaces and establish several coincidence theorems.From these theorems, we derive a Lefschetz fixed point theorem for multivalued maps, which extends recent results in the field.Finally, we illustrate an application of this theory in approximating discrete dynamical systems. | |
dc.identifier.citation | Pedro J. Chocano, Manuel A. Morón & Francisco R. Ruiz del Portal, Coincidence theorems for finite topological spaces. Topol. Method Nonl. An., 65(1): 219-263, 2025 | |
dc.identifier.doi | 10.12775/TMNA.2024.028 | |
dc.identifier.issn | 1230-3429 | |
dc.identifier.uri | https://hdl.handle.net/10115/91457 | |
dc.identifier.url | https://projecteuclid.org/journalArticle/Download?urlId=10.12775%2FTMNA.2024.028 | |
dc.language.iso | en | |
dc.publisher | Juliusz Schauder University Center for Nonlinear Studies ; Nicolaus Copernicus University in Toruń | |
dc.rights.accessRights | info:eu-repo/semantics/closedAccess | |
dc.subject | Alexandroff spaces | |
dc.subject | approximation of polyhedra | |
dc.subject | dynamical systems | |
dc.subject | Finite T0-spaces | |
dc.subject | Fixed points | |
dc.subject | multivalued maps | |
dc.subject | posets | |
dc.title | Coincidence theorems for finite topological spaces | |
dc.type | Article |
Archivos
Bloque original
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- LefschetzFiniteSpacesMejor.pdf
- Tamaño:
- 975.42 KB
- Formato:
- Adobe Portable Document Format